# SDR EE4Y2024091820906

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT ENGINEERING ORDER E5311-0019, UPPER FUSELAGE FR16 LHS DOUBLE JOGGLE AREA AT LEVEL OF DOOR STOP # 1 HOLES #10,#12,#14;#15,#17 THRU #19 WERE FOUND GREATER THAN THE STARTING HOLE DIAMETER FOR COLD WORK PROCESS WERE FOUND. PERFORMED PERMANENT REPAIR AT UPPER FUSELAGE FR16 LHS DOUBLE JOGGLE AREA IAW EO COO-EO-2024-20736-R02 AND RDAF 81452785/004/2024 # A APPROVED UNDER ERO # R5311-035-R00. THIS IS A MAJOR REPAIR PERMANENT CAT B. THIS REPAIR WAS DOCUMENTED UNDER JOB A1P187 ITEM 2-64.
